No Cover Image

Journal article 511 views

NON-COMMUTATIVE CONNECTIONS OF THE SECOND KIND / TOMASZ BRZEZIƃSKI; Tomasz Brzezinski

Journal of Algebra and Its Applications, Volume: 07, Issue: 05, Pages: 557 - 573

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Algebra and Its Applications
ISSN: 0219-4988 1793-6829
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7445
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 05
Start Page: 557
End Page: 573